# SDR AALA20160921008

- Difficulty date: September 14, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 55,473 hours, 6,746 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 351W30004
- Part serial: P1343
- Condition: Odor
- Part time: 62,948 hours, 7,579 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL ODOR REPORTED IN FLIGHT DECK WITH EITHER PACK RUNNING.  AIRCRAFT WAS GROUNDED.  MAINTENANCE REMOVED AND REPLACED APU IAW SIC49-94-11. APU AND ENGINES OPERATED.  NO ODOR NOTED.
